| Catalog Number |
DWF602A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Implant Pain (4561)
| Date of Event |
11/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "primary reverse shoulder replacement (right side) performed in (b)(6) 2022.Patient had complained of significant pain for many recent months, with inability to move her prosthetic shoulder (joint).Revision surgery was performed where all implants were removed and a competitor rsa prosthesis was implanted.Surgeon commented that the glenoid baseplate, augmented with approximately 10mm of bone graft during the primary surgery, had over-lateralised the gleno-humeral joint line, leading to the pain / reduced range of motion.".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device is retained by surgeon.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
Event or Problem Description
As reported: "primary reverse shoulder replacement (right side) performed in (b)(6) 2022.Patient had complained of significant pain for many recent months, with inability to move her prosthetic shoulder (joint).Revision surgery was performed where all implants were removed and a competitor rsa prosthesis was implanted.Surgeon commented that the glenoid baseplate, augmented with approximately 10mm of bone graft during the primary surgery, had over-lateralised the gleno-humeral joint line, leading to the pain/reduced range of motion.".